# SDR CA060117004

- Difficulty date: November 5, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 15,695 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 4300143
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE AIRCRAFT FOUND THE HORIZONTAL STABILIZER UPPER HORIZONTAL SPAR CRACKED.  CRACKED SPAR REMOVED AND NEW PART INSTALLED.
